Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1958, Volume 13, Issue 6(84), Pages 89–93 (Mi umn7498)  

This article is cited in 9 scientific papers (total in 9 papers)

Scientific notes and problems

Circumscribed and inscribed ellipsoids of extremal volume

V. L. Zaguskin


Full text: PDF file (596 kB)

Bibliographic databases:
Received: 04.07.1957

Citation: V. L. Zaguskin, “Circumscribed and inscribed ellipsoids of extremal volume”, Uspekhi Mat. Nauk, 13:6(84) (1958), 89–93

Citation in format AMSBIB
\Bibitem{Zag58}
\by V.~L.~Zaguskin
\paper Circumscribed and inscribed ellipsoids of extremal volume
\jour Uspekhi Mat. Nauk
\yr 1958
\vol 13
\issue 6(84)
\pages 89--93
\mathnet{http://mi.mathnet.ru/umn7498}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=102054}
\zmath{https://zbmath.org/?q=an:0089.17403}


Linking options:
  • http://mi.mathnet.ru/eng/umn7498
  • http://mi.mathnet.ru/eng/umn/v13/i6/p89

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Svistunov, “An algorithm for the parametric search of elliptic $I$- and $S$-hulls of a convex compact set”, U.S.S.R. Comput. Math. Math. Phys., 31:12 (1991), 90–99  mathnet  mathscinet  zmath  isi
    2. S. A. Bogatyi, “Realization of Configurations and the Loewner Ellipsoid”, Math. Notes, 69:2 (2001), 149–157  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. N. Kokarev, “O polnykh vypuklykh resheniyakh uravnenii, blizkikh k uravneniyu nesobstvennoi affinnoi sfery”, Zhurn. matem. fiz., anal., geom., 3:4 (2007), 448–467  mathnet  mathscinet  zmath  elib
    4. Gueler O., Guertuna F., “Symmetry of Convex Sets and its Applications to the Extremal Ellipsoids of Convex Bodies”, Optim. Method Softw., 27:4-5, SI (2012), 735–759  crossref  isi
    5. V. A. Lyubetskii, A. V. Seliverstov, O. A. Zverkov, “Postroenie razdelyayuschikh paralogi semeistv gomologichnykh belkov, kodiruemykh v plastidakh tsvetkovykh rastenii”, Matem. biologiya i bioinform., 8:1 (2013), 225–233  mathnet
    6. A. S. Voynov, V. Yu. Protasov, “Compact noncontraction semigroups of affine operators”, Sb. Math., 206:7 (2015), 921–940  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. V. N. Kokarev, “Polnye vypuklye resheniya uravnenii tipa Monzha—Ampera i ikh analogov”, Trudy seminara po algebre i geometrii Samarskogo universiteta, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 147, VINITI RAN, M., 2018, 51–83  mathnet  mathscinet
    8. V. N. Kozlov, “Segmentatsiya izobrazhenii i preobrazovaniya, sokhranyayuschie formu figur”, Intellektualnye sistemy. Teoriya i prilozheniya, 23:2 (2019), 57–70  mathnet
    9. V. N. Kozlov, “Kody, opredelyayuschie izobrazheniya s tochnostyu do affinnykh preobrazovanii”, Intellektualnye sistemy. Teoriya i prilozheniya, 23:3 (2019), 57–60  mathnet
  • Успехи математических наук
    Number of views:
    This page:531
    Full text:258
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021